Skip navigation

Items where Greenwich Author is "Rout, Sweta"

Items where Greenwich Author is "Rout, Sweta"

Up a level
Export as [feed] RSS
Group by: Item Type | Date | Funders | Uncontrolled Keywords | No Grouping
Number of items: 1.

option pricing, Black-Scholes equation, finite-difference schemes, nonlinear volatility 1. INTRODUCTION

Lai, C.-H. ORCID: 0000-0002-7558-6398, Parrott, A.K., Rout, S. and Honnor, M.E. (2005) A distributed algorithm for European options with nonlinear volatility. Computers & Mathematics with Applications, 49 (5-6). pp. 885-894. ISSN 0898-1221 (doi:

This list was generated on Sat Jan 22 02:09:39 2022 UTC.